# SDR 03313655

- Difficulty date: November 9, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 7,385 hours, 6,200 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Board
- Part number: 6229815704
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE CREW REPORTED RECEIVING AUTOPILOT PITCH TRIM MESSAGES.  FLIGHT LANDED UNEVENTFULLY.  FAULT WAS TROUBLESHOT TO THE NR 2 FCC CARD AND UNIT WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
